Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 193-198
http://dx.doi.org/10.1155/S016117129000028X

Bounded analytic functions and the little Bloch space

Department of Mathematics, University of North Carolina at Charlotte, Charlotte 28223, NC, USA

Received 24 April 1984; Revised 29 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rohan Attele, “Bounded analytic functions and the little Bloch space,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 193-198, 1990. https://doi.org/10.1155/S016117129000028X.